# SDR R61A201701220059

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 25,178 hours, 19,511 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4741521
- Part serial: 0826H
- Condition: Inoperative
- Location: Fire Suppression
- Part time: 526 hours, 379 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW RECEIVED A CRG FWD FIRE SYS FAIL MESSAGE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED FIRE BOTTLE IAW AMM AND OPS CHECKED GOOD.
